# SDR LR7A2015080800605

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,832 hours, 32,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Cargo Net
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND THE 9G CARGO NET ATTACHMENT POINTS ON STRUCTURE HAD 2 ATTACH BRACKETS DAMAGED AT THE 12 O'CLOCK POSITION; FS297E, LBL6 & RBL6, WL285.  REPAIR BY BRACKET REPLACEMENT ACCOMPLISHED IAW SMP583 CH51-70; REF. DWG 392733.  NR N40, 1411197.
